# SDR IPXA2014091084230

- Difficulty date: August 24, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 14,940 hours, 9,332 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C, RT INBD FLAP UPPER SKIN REPAIR DOUBLER IS CHAFED BETWEEN RIB 11 AND RIB 14, STR 2.1-2.3  ACCOMPLISHED REPAIR ON RT INBD FLAP UPPER SKIN BETWEEN RIB 10 AND RIB 15 STR 2.1-2.3 IAW VT, EA 300-5753-01-A5574, REV A AND EO A300-5750-55467-B.
